# SDR DHL2008805511

- Difficulty date: March 18, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 84,609 hours, 31,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Part time: 84,609 hours, 31,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP L/E PLATING HOLES ELONGATED (STA XF 325.000 - 243.000).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-12-08, ASTAR EVA D857-00049 REV IR DATED 03-12-08, SEMAN DWG NR ED-4719 DATED 02-25-08.  PERFORMED NDT INSP OF DAMAGED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK NO CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  FABRICATED EXTERNAL REPAIR DOUBLER (AL2024T3 0.100") IAW SEMAN DWG ED-4719.  PERFORMED NDT INSPECTED REPAIR DOUBLER IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK NO CORROSION FOUND.  ENCLOSED SMN FORM 242-2.  CLEANED, TREATED AND PRIMED AREA AND EXT REPAIR DOUBLER IAW SRM 51-1-8B.  INSTALLED EXT REPAIR DOUBLER IAW SEMAN DWG NR ED-4719, SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
